# SDR SWAA2019012128659

- Difficulty date: January 16, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 50,411 hours, 35,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR CLIP RIVET BROKEN.  R&R CLIP ASSEMBLY PER SRM.
